American Journal of Computational Mathematics

Vol.3 No.1(2013), Paper ID 29524, 6 pages

DOI:10.4236/ajcm.2013.31013

 

Existence the Solutions of Some Fifth-Order Kdv Equation by Laplace Decomposition Method

 

Sujit Handibag, B. D. Karande

 

Department of Mathematics, Mahatma Basweshwar Mahavidyalaya, Latur, India
Department of Mathematics, Maharashtra Udaygiri Mahavidyalaya, Udgir, India

 

Copyright © 2013 Sujit Handibag, B. D. Karande et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Handibag, S. and Karande, B. (2013) Existence the Solutions of Some Fifth-Order Kdv Equation by Laplace Decomposition Method. American Journal of Computational Mathematics, 3, 80-85. doi: 10.4236/ajcm.2013.31013.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.